Strathprints Home | Open Access | Browse | Search | User area | Copyright | Help | Library Home | SUPrimo

Deriving the functional response without assuming homogeneity

Ruxton, G.D. and Gurney, William (1994) Deriving the functional response without assuming homogeneity. American Naturalist, 144 (3). pp. 537-541. ISSN 0003-0147

Full text not available in this repository. (Request a copy from the Strathclyde author)

Abstract

The relationship between food density and the rate at which an individual predator consumes food is often termed the functional response.

Item type: Article
ID code: 41886
Keywords: prey–predator systems, homogeneity, functional response, Probabilities. Mathematical statistics, Medicine(all)
Subjects: Science > Mathematics > Probabilities. Mathematical statistics
Department: Faculty of Science > Mathematics and Statistics
Related URLs:
Depositing user: Pure Administrator
Date Deposited: 02 Nov 2012 05:47
Last modified: 05 Sep 2014 18:34
URI: http://strathprints.strath.ac.uk/id/eprint/41886

Actions (login required)

View Item